# SDR GAIA99227

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 'ZERO B TRANSITION' CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE.  TAIL SKID CAVITY BULKHEAD WEB AT STATION 1183 HAS CRACK ON LEFT SIDE 5 INCHES BELOW FLOOR.  REMOVED EXISTING REPAIR AND INSPECTED IAW B727 NDT MANUAL PART 6 51-00-00 FIG 4.  ROUTED OUT CRACK IAW B727 S/B 53-175.  ACCOMPLISHED REPAIR IAW B727 S/B 53-175.  (M)
